MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 67PFSS45
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that only half inflated.The event occurred during testing at home, only 1 side inflates leaving partial airway.There was no patient involvement.
 
Additional Manufacturer Narrative
This file was originally incorrectly filed under registration number mrn 9617604-2025-00252.The date of that submission was 9/26/2025.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
D3: mfg establishment name; icu medical healthcare manufacturing s.A.De c.V.D9: date returned to mfg; 10/9/2025.Device evaluation: one used device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection performed during analysis.The customer reported complaint was initially confirmed but with the guidance of the ifu thats also provided to the customer.The device was gently massaged and the device worked as normal.

Brand Name
BIVONA TRACHEOSTOMY TUBE, NEONATAL/PEDIATRIC
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23348071
Report Number3012307300-2025-11587
Device Sequence Number12714604
Product Code JOH
UDI-Device Identifier10351688518705
UDI-Public(01)10351688518705(17)290213(10)4465269
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number67PFSS45
Device Lot Number4465269
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer11/05/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age4 YR
Patient SexUnknown
Patient Weight7 KG